Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How long it takes to grow hair back after quit losartan potassium?

I have been on Losartan Potassium for 3 weeks and have lost half of my hair in the last two and a half weeks. I quit taking it 5 days ago. This morning for the first time, my brush was not full of hair after brushing. How long will it take for my hair to grow back? How do I encourage it to grow back??? What can I take to encourage new growth? It is very long, below my waist. Note: Before taking this script I bought a battery operated blood pressure machine and have been taking my BP for 3 months. My average BP is 129/78. I don t even need BP medication! Also diagnosed with type 2 diabetes 3 months ago, taking Glipizid and Meformin. Thanks
Tue, 31 Mar 2020
Report Abuse
Dermatologist 's  Response
Hi,

Hair will take another 3 months to grow back. You can take hair supplements like tablet biotin 10 mg once daily. Also, keep your diabetes under control as uncontrolled diabetes can also cause hair loss.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Asmeet Kaur Sawhney, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hypertension


How long it takes to grow hair back after quit losartan potassium?

Hi, Hair will take another 3 months to grow back. You can take hair supplements like tablet biotin 10 mg once daily. Also, keep your diabetes under control as uncontrolled diabetes can also cause hair loss. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Asmeet Kaur Sawhney, Dermatologist